# SDR CALA2016121901112

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 104,330 hours, 12,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS KEEP TURNING ON AND OFF ON THEIR OWN. OPS CHK EMERGENCY LIGHTS PER MM 33-51-00. OPS CHK OK.
